# SDR ASAA2016030215736

- Difficulty date: March 2, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 53,113 hours, 23,951 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 111A42017
- Condition: Corroded
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT DRAG LINK ASSY.  FOUND CENTER FUEL TANK SKIN CORRODED. ACFT GROUNDED. BLENDED CORRODED RT CENTER FUEL TANK SKIN, OUT OF LIMITS, IAW SRM 5710-01-1A-2, ACCOMPLISHED EA 700-57EA-16677, W-1.500, O-.304, R-.268, L-1.600, D-0.036.
